I had 3 mixed drinks within 2 hours (malibu bay breeze). the last drink was 5 1/2 hours ago. is it safe to take nyquil and will there be side effects?
1 doctor answer • 2 doctors weighed in
Psychiatry 56 years experience
Alcohol Dependence: I commend you for your concern about safety of Nyquil.
Side effects of Nyquil are-Drowsiness, dizziness, blurred vision, upset stomach, nervousness. Sometimes side effects may be shakiness, and confusion.
There is more risk as Alcohol has some of these effects.
Taking 3 mixed drinks within 2 hours is Dependence problem
See Psychiatrist for Alcohol use, its effects on work, relationships; and A.A.
Created for people with ongoing healthcare needs but benefits everyone.
1.4k viewsReviewed >2 years ago
Last updated Oct 16, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.